# SDR 2005UALA00853

- Difficulty date: August 21, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 38,540 hours, 28,553 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE MAIN FRAME FITTING UNDER CABIN FLOOR AT STA 616 RBL 70, INNER CHORD AT BOTTOM 2 RIVETS.
